# SDR FQAR20171116095

- Difficulty date: November 16, 2017
- Submitted: November 20, 2017
- Operation: General aviation
- Aircraft: N286PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496109
- Aircraft time: 9,737 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 95028003
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A NOSE RIB IN THE RIGHT WING WAS FOUND TO BE CRACKED. RIB IN QUESTION IS LOCATED AT WING STA 50.05; CRACKING WAS SEEN WHERE RIB ADJOINS THE WING SPAR, DIRECTLY NEXT TO ELECTRIC FUEL PUMP. CRACKING OCCURRED AT RIVET HOLES. IT IS SUSPECTED THAT CRACKING IS CAUSED BY LOADS ON LANDING GEAR TRANSFERRING TO SURROUNDING STRUCTURE, INCL THIS RIB.
